# SDR VNAA202408070028

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Diaphragm
- Part number: SH670392413
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND COMMON TO WING TO BODY FAIRING DIAPHRAGM AT F.S 913 , RBL 17.3 ON P/N SH670-39241-3.   REPAIRED CRACK IAW BOMBARDIER REO 670-53-82-478 REV-A DATED 2014-11-12.
